Weak amenability of convolution Banach algebras on compact hypergroups
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 307-317
Printed March 1, 2010
Hojjatollah Samea
Bu-Ali Sina University
Abstract : In this paper we find necessary and sufficient conditions for weak amenability of the convolution Banach algebras $A(K)$ and $L^2(K)$ for a compact hypergroup $K$, together with their applications to convolution Banach algebras $L^p(K)$ $(2\leq p<\infty)$. It will further be shown that the convolution Banach algebra $A(G)$ for a compact group $G$ is weakly amenable if and only if $G$ has a closed abelian subgroup of finite index.
Keywords : hypergroup, weak amenability, convolution Banach algebras
MSC numbers : 43A20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd